# SDR FDEA201303200616

- Difficulty date: March 20, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 68,127 hours, 15,647 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Wedge
- Condition: Delaminated
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - OTBD AILERON T/E WEDGE INBD EDGE FOUND DELAMINATED.    REPAIRED IAW EO 1-5100-7-5001 B2 PT 1AND SRM 57-60-80 REPAIR 1 PARA 4A: 1.A REVISION 52.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 116.
